# SDR HALA2021113000216

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 31,881 hours, 5,044 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 396 ALL CABIN DOORS RED PRESSURE LIGHTS FLASHING. CORRECTIVE ACTION: REMOVED AND REPLACED CABIN PRESSURE SWITCH 40MJ. PERFORMED TEST PER A330 AMM 52-71-00. C/W PRESS LINE LEAK CK. (7247881)
